Alert archive / Alabama / Tornado Warnings in 2024

Tornado Warning 32, NWS Mobile, AL

December 28, 2024Butler County, Alabama

NWS Mobile, AL issued this tornado warning at Dec 28, 2024, 11:37 PM CST for Butler County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2024, 11:37 PM CST (05:37 UTC)
Expired
Dec 29, 2024, 12:15 AM CST
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Butler County, AL

The radar

The Maxwell AFB radar (KMXX), 121 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 6:34 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2024-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2024-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
475 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WFUS54 KMOB 290537
TORMOB
ALC013-290615-
/O.NEW.KMOB.TO.W.0032.241229T0537Z-241229T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mobile AL
1137 PM CST Sat Dec 28 2024

The National Weather Service in Mobile has issued a

* Tornado Warning for...
  Northwestern Butler County in south central Alabama...

* Until 1215 AM CST.

* At 1137 PM CST, a severe thunderstorm capable of producing a
  tornado was located 10 miles southeast of Pine Apple, or 15 miles
  west of Greenville, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Butler County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3196 8659 3169 8687 3172 8691 3182 8691
      3196 8684
TIME...MOT...LOC 0537Z 217DEG 25KT 3176 8688 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Dec 28, 11:31 PM CST, 6 minutes earlier.

Area forecast discussion, Dec 28, 11:31 PM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1131 PM CST Sat Dec 28 2024

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1131 PM CST Sat Dec 28 2024

Showers and storms oriented roughly just west of I-65 will
progress eastward across the remainder of the area through early
Sunday morning, with a cold front following quickly behind. Strong
gusty winds will be near and with the storms with an otherwise
southeast to southwest flow at 10-15 knots until the front moves
through, by which time winds switch to the northwest at 5 to 10
knots. IFR to MVFR conditions improve to VFR in the wake of the
front. /29

&&

.PREV DISCUSSION... /issued 1106 PM CST Sat Dec 28 2024/

..New UPDATE...

MESOSCALE UPDATE...
Issued at 1007 PM CST Sat Dec 28 2024

An initial shortwave trough and large scale ascent where diffluence
aloft is enhanced in beneath the right entrance region of an
upper level jet streak ejecting northward on the east side of the
pronounced upper trough. This lift is still likely enhancing
ascent which is helping to deepen convection along the line across
interior southwest Alabama. As this shortwave trough and upper
jet streak lift further north there could be a brief lull in
intensity within the next few hours over interior areas.

Latest VAD profilers from KDGX and KHDC suggest that upper level
winds are increasing with 75-80kts now appearing between 25-30kft.
This is also reflected in the latest SPC mesoanalysis which lends
credence to the fact that another upper shortwave and associated
80 kt upper level jet is ejecting from the base of the upper
trough across southeast Louisiana into south central Mississippi.
Large scale ascent to the east of this cyclonically curved upper
jet streak is likely now overspreading southern portions of the
convective line closer to the coast. This is supported by the latest
intensification of the convective line along with cooling cloud
tops observed on latest IR satellite imagery. Therefore we are
expecting the severe weather threat to continue to increase across
coastal Alabama into southwest Alabama as the line with embedded
supercells spreads further east over approximately the next two
hours.

The enhanced lift will likely overspread the entire portion
of the convective line over our entire forecast area with time.
There may also be potential development and upscale growth of
more discreet supercells ahead of the line with time especially
where any supercell can interact with the now northward surging
marine warm front which is positioned northwest to southeast
across south central Alabama from near Greenville southeast into
the Florida Panhandle to the east of Destin. Along and south of
this marine warm front the airmass continues to destabilize as
upper 60s dewpoints and enhanced theta-e advection across most
locations east of the convective line. Areas immediately ahead of
the line there is a enhanced surge of moisture with lower 70s
dewpoints rapidly surging north. In addition, local VAD hodographs
are becoming elongated and remain curved between 2km and 3km.
Storm relative flow in the lowest one-half kilometer has increased
to between 30-35 kts at KMOB and KEVX. Latest SRH has increased
to greater than 300 m2/s2 across much of the prefrontal warm
sector.

This all supports an increased threat for severe weather for the
next several hours as this system continues to advance east. The
primary threats will be damaging winds in excess of 60 mph and
tornadoes, some of which may be strong (EF-2+) considering the
strength of the 0-0.5 km winds. In addition, boundary layer winds
have become quite backed which supports the enhanced SRH observed
from our radar VAD profiles.

We will continue to closely monitor the evolution through the
night and provide updated information primarily through our local
Slack chat and social media channels. Please remain weather aware
tonight and have a way to receive warnings such as from a NOAA
weather radio, your cell phone, and/or local broadcast media. If a
warning is issued for your location, please move to your safe
shelter location in the interior room, lowest floor room with no
windows or to an underground storm shelter if possible. /JLH

PREV DISCUSSION... /issued 544 PM CST Sat Dec 28 2024/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 544 PM CST Sat Dec 28 2024

Convection is anticipated to develop across the area ahead of a
squall line which pushes from west to east across the area from
mid evening into the late night hours, with a cold front following
very close behind. Severe storms are likely especially along and
west of I-65. Mostly MVFR ceilings at the beginning of the period
drop to IFR/MVFR this evening then improve to MVFR then VFR in
the wake of the squall line/cold front. Southeast winds 10-15
knots switch to the southwest, then northwest as front moves
through. /29

PREV DISCUSSION... /issued 347 PM CST Sat Dec 28 2024/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Sunday Night)
Issued at 347 PM CST Sat Dec 28 2024

Sunday starts with an eastward moving cold front over the
forecast area, with showers and thunderstorms over eastern-most
portions of the forecast area. Guidance is advertising this rain
moving east of the forecast area by 18z/12noon, with a drier
airmass spreading over the forecast area as surface high pressure
passes quickly over the area. Looking at the model thickness
values, the airmass is not appreciably cooler as drier, with
precipitable h20 values dropping to around 0.5" by Monday morning.

Temperatures remain above seasonal values with the minimal influx of
cooler air. High temperatures Sunday range from around 70 northwest
of I-65, low to mid 70s southeast. The drier airmass and weak
surface winds Sunday night help low temperatures to drop into the
mid to upper 40s, with low 50s along the coast.

Swell impinging on area beaches will ease Sunday, with the risk if
rip currents dropping to moderate by the end of the day Sunday.
/16

SHORT TERM and LONG TERM...
(Monday through Saturday) Issued at XXXXXX

Aloft, we appear to remain in the westerlies with a series of
embedded impulses passing east over the southern states. The
first brings a short duration diffluent pattern in the height
field across the region Monday night. The second propagates east
atop the area Wednesday and the third swings through Friday.
Monday, a strong wave of frontal surface low pressure pushes east
out of the plains and across the OH River Valley Tuesday to up
across the New England States Wednesday. As the low passes by to
our north, a cold front makes passage later in the day Tuesday.
Environmental moisture is lacking with PWAT values mostly below,
to well below an inch, so forecasters are not anticipating any
rain with the mid week frontal passage. By Friday though, there
may be a small chance of light rain showers breaking out over
portions of the coastal zones as a reinforcing cold front
approaches the deep south.

The first half of the upcoming week starts off unseasonably warm
for late December. Following the mid to late week frontal
passages, highs trend cooler to open up the beginning of the new
year. Lows will plunge into the 30s for Thursday through Saturday
mornings. A few mid to upper 20s possible along and north of Hwy
84. /10

MARINE...
Issued at 347 PM CST Sat Dec 28 2024

Observations over the open Gulf indicate moderate to strong
southeasterly flow to Small Craft Advisory which is in effect
until daybreak Sunday morning. Squall line of storms makes passage
tonight over the coastal waters. Some of the storms severe. Cold
front makes passage Sunday morning and brings a wind shift and end
to rain. A moderate southwest flow sets up early Tuesday morning
ahead of next front approaching the area. Seas build slightly due
to an increase in southwesterly fetch. Following mid week frontal
passage and high pressure building into the deep south, a
moderate offshore flow evolves Wednesday and Thursday. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      60  72  48  69  57  72  41  60 /  90  10   0   0   0   0   0   0
Pensacola   63  72  51  69  60  71  44  60 /  90  30   0   0  10   0   0   0
Destin      64  75  54  70  63  73  46  62 /  90  50   0   0  10   0   0   0
Evergreen   60  71  45  71  52  71  39  59 /  90  30   0   0   0   0   0   0
Waynesboro  54  68  45  70  53  67  38  58 /  90   0   0   0   0   0   0   0
Camden      58  67  44  69  53  66  38  55 / 100  20   0   0  10   0   0   0
Crestview   62  75  46  72  53  75  40  62 /  90  50   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory until 3 AM CST Sunday for ALZ263-264.

     High Rip Current Risk through Sunday afternoon for ALZ265-266.

     High Surf Advisory until noon CST Sunday for ALZ265-266.

FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
     206.

     High Surf Advisory until noon CST Sunday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 6 AM CST Sunday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Dec 28, 9:17 PM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
917 PM CST Sat Dec 28 2024

MSZ075-076-078-079-290415-
Stone MS-Perry MS-Greene MS-George MS-
917 PM CST Sat Dec 28 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN GEORGE...PERRY...WESTERN
GREENE AND STONE COUNTIES THROUGH 1015 PM CST...

At 917 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of New Augusta to 4 miles east of
Brooklyn to 3 miles west of Perkinston to 13 miles southeast of
Poplarville. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lucedale, Beaumont, New Augusta, Perkinston, McHenry, Wiggins,
Leakesville, and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for southeastern
Mississippi.

&&

LAT...LON 3090 8934 3091 8933 3091 8914 3119 8915
      3135 8911 3134 8859 3108 8854 3073 8864
      3074 8888 3068 8889 3068 8924 3065 8924
      3065 8934
TIME...MOT...LOC 0317Z 277DEG 25KT 3128 8906 3105 8911 3079 8920 3071
8936

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Dec 28, 9:43 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
943 PM CST Sat Dec 28 2024

ALZ059-FLZ201-290430-
Escambia AL-Escambia Inland FL-
943 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ESCAMBIA AND NORTH
CENTRAL ESCAMBIA COUNTIES THROUGH 1030 PM CST...

At 943 PM CST, Doppler radar was tracking a strong thunderstorm over
Bratt, or over Atmore, moving north at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Atmore, I65 And AL 113, I65 And AL 21, and Bratt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 200 AM CST for south central
Alabama...and northwestern Florida.

&&

LAT...LON 3092 8741 3094 8753 3121 8746 3121 8724
TIME...MOT...LOC 0343Z 199DEG 16KT 3100 8745

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Dec 28, 10:01 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
1001 PM CST Sat Dec 28 2024

ALZ052-261-263-MSZ076-078-079-290500-
Washington AL-Mobile Inland AL-Mobile Central AL-Stone MS-Greene MS-
George MS-
1001 PM CST Sat Dec 28 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MOBILE...SOUTHERN
WASHINGTON...GEORGE...EASTERN GREENE AND SOUTHEASTERN STONE COUNTIES
THROUGH 1100 PM CST...

At 1000 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles east of Richton to 3 miles southwest
of McLain to near McHenry to 4 miles west of Kiln. Movement was east
at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lucedale, Citronelle, Leakesville, Wilmer, Calvert, McIntosh,
Chunchula, Gulfcrest, Mount Vernon, Deer Park, McHenry, Movico,
Fruitdale, and Tanner Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3067 8926 3078 8893 3111 8866 3134 8859
      3136 8789 3131 8793 3131 8796 3127 8795
      3126 8799 3123 8793 3117 8794 3092 8812
      3068 8841 3074 8841 3074 8888 3068 8889
TIME...MOT...LOC 0400Z 254DEG 42KT 3130 8873 3107 8886 3074 8913 3044
8950

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Local storm report, Dec 28, 11:04 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1104 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     Tstm Wnd Gst     Grove Hill              31.71N 87.77W
12/28/2024  M65 MPH          Clarke             AL   Emergency Mngr

            65 mph gust measured at Clarke County EMA.
            Power poles broken and trees down in the
            city of Grove Hill.

&&

JFB
Special weather statement, Dec 28, 11:25 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
1125 PM CST Sat Dec 28 2024

ALZ053-055-056-059-261>264-FLZ201-203-290630-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-Conecuh AL-
Escambia AL-Mobile Inland AL-Mobile Central AL-Escambia Inland FL-
Santa Rosa Inland FL-
1125 PM CST Sat Dec 28 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...CENTRAL
MOBILE...NORTHERN BALDWIN...ESCAMBIA...SOUTH CENTRAL CLARKE...
SOUTHWESTERN CONECUH...NORTHWESTERN SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES THROUGH 1230 AM CST...

At 1125 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Jackson to 12 miles east of
Calvert to 3 miles northeast of Axis to near I65 And AL 158. Movement
was east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jay, Chickasaw, Saraland, I65 And AL 113, Uriah, I65 And AL 225,
Prichard, Pollard, Brewton, Flomaton, I10 And I65, Axis, Bay Minette,
I65 And I165, Creola, Bratt, McCullough, I65 And CR 1, Atmore, and
Century.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for south central
and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3061 8841 3092 8804 3115 8787 3133 8792
      3134 8698 3119 8699 3094 8715 3067 8741
TIME...MOT...LOC 0525Z 266DEG 37KT 3138 8785 3118 8780 3095 8798 3082
8814

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Local storm report, Dec 28, 11:34 PM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1134 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     Tstm Wnd Dmg     Repton                  31.41N 87.24W
12/28/2024                   Conecuh            AL   Emergency Mngr

            Numerous trees and power lines down near Hwy
            84 and Hwy 41.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 6:08 PM CSTSpecial Marine WarningMOB67 min
Dec 28, 6:27 PM CSTSpecial Weather StatementMOBMobile48 min
Dec 28, 6:51 PM CSTSevere Thunderstorm WarningMOBMobile39 min
Dec 28, 6:59 PM CSTAreal Flood AdvisoryMOBMobile3 hr
Dec 28, 7:05 PM CSTTornado WarningMOBMobile24 min
Dec 28, 7:17 PM CSTSpecial Marine WarningMOB63 min
Dec 28, 7:42 PM CSTSevere Thunderstorm WarningMOBBaldwin48 min
Dec 28, 7:44 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Dec 28, 7:46 PM CSTSpecial Marine WarningMOB29 min
Dec 28, 8:18 PM CSTSpecial Weather StatementMOBBaldwin42 min
Dec 28, 8:42 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Dec 28, 9:00 PM CSTSpecial Weather StatementMOBBaldwin45 min
Dec 28, 9:08 PM CSTSevere Thunderstorm WarningMOBChoctaw67 min
Dec 28, 9:24 PM CSTSevere Thunderstorm WarningMOBChoctaw, Washington66 min
Dec 28, 9:36 PM CSTTornado WarningMOBChoctaw, Washington24 min
Dec 28, 9:43 PM CSTSpecial Weather StatementMOBEscambia47 min
Dec 28, 9:58 PM CSTAreal Flood AdvisoryMOBConecuh, Escambia3 hr
Dec 28, 10:11 PM CSTSevere Thunderstorm WarningMOBMobile49 min
Dec 28, 10:19 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox41 min
Dec 28, 10:25 PM CSTTornado WarningMOBConecuh, Monroe25 min
Dec 28, 10:28 PM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington62 min
Dec 28, 10:29 PM CSTTornado WarningMOBMobile31 min
Dec 28, 10:52 PM CSTTornado Warning Tornado observedMOBBaldwin, Mobile23 min
Dec 28, 10:56 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe49 min
Dec 28, 10:57 PM CSTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Washington, Wilcox63 min
Dec 28, 11:04 PM CSTSpecial Marine WarningMOB56 min
Dec 28, 11:12 PM CSTTornado WarningMOBButler, Conecuh33 min
Dec 28, 11:25 PM CSTSpecial Weather StatementMOBBaldwin, Escambia, Mobile65 min
Dec 28, 11:29 PM CSTSpecial Marine WarningMOB91 min
Dec 28, 11:36 PM CSTSevere Thunderstorm WarningMOBMobile39 min
Dec 28, 11:42 PM CSTTornado WarningMOBMobile33 min
Dec 28, 11:44 PM CSTAreal Flood AdvisoryMOBButler, Conecuh, Monroe3 hr
Dec 28, 11:46 PM CSTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Washington3 hr
Dec 28, 11:48 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Monroe, Wilcox57 min
Dec 28, 11:56 PM CSTTornado WarningMOBButler, Conecuh, Monroe, Wilcox21 min
Dec 29, 12:04 AM CSTSevere Thunderstorm WarningMOBConecuh, Escambia41 min
Dec 29, 12:13 AM CSTSevere Thunderstorm WarningMOBBaldwin62 min
Dec 29, 12:26 AM CSTAreal Flood AdvisoryMOBBaldwin, Escambia, Monroe3 hr
Dec 29, 12:27 AM CSTTornado WarningMOBBaldwin33 min
Dec 29, 12:30 AM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia60 min
Dec 29, 12:45 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia60 min
Dec 29, 12:58 AM CSTSpecial Marine WarningMOB92 min
Dec 29, 1:13 AM CSTSevere Thunderstorm WarningMOBCovington62 min
Dec 29, 1:43 AM CSTAreal Flood AdvisoryMOBBaldwin, Conecuh, Escambia3 hr
Dec 29, 2:18 AM CSTSpecial Marine WarningMOB57 min
Dec 29, 2:27 AM CSTSpecial Marine WarningMOB63 min
Dec 29, 2:48 AM CSTSpecial Marine WarningMOB72 min
Dec 29, 3:29 AM CSTSpecial Marine WarningMOB61 min
Dec 29, 3:58 AM CSTSpecial Marine WarningMOB32 min
Dec 29, 5:33 AM CSTRiver Flood WarningMOBBaldwin20 hr
Dec 29, 5:35 AM CSTRiver Flood WarningMOBBaldwin20 hr
Dec 29, 7:18 AM CSTRiver Flood WarningMOBBaldwin25 hr

Nearby

Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.